Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 166, NWS Pueblo, CO

July 4, 2025Bent County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2025, 3:57 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2025, 3:57 PM MDT (21:57 UTC)
Expired
Jul 4, 2025, 4:26 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

861 
WUUS55 KPUB 042157
SVRPUB
COC011-061-042245-
/O.NEW.KPUB.SV.W.0166.250704T2157Z-250704T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
357 PM MDT Fri Jul 4 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kiowa County in southeastern Colorado...
  Northern Bent County in southeastern Colorado...

* Until 445 PM MDT.

* At 356 PM MDT, a severe thunderstorm was located 9 miles southeast
  of Haswell, or 29 miles northwest of Lamar, moving southeast at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Las Animas, Haswell, McClave, Sweetwater Reservoir, Blue Lake,
  Hasty, John Martin Reservoir, Arlington, Neegronda Reservoir, Fort
  Lyon, and Caddoa.

  Boaters in area lakes across the southeastern plains should seek 
  safe harbor immediately.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3802 10277 3801 10315 3817 10336 3852 10339
      3853 10336 3842 10276
TIME...MOT...LOC 2156Z 312DEG 19KT 3836 10303 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
2 follow-up statements
183 
WWUS55 KPUB 042210
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
410 PM MDT Fri Jul 4 2025

COC011-061-042245-
/O.CON.KPUB.SV.W.0166.000000T0000Z-250704T2245Z/
Kiowa CO-Bent CO-
410 PM MDT Fri Jul 4 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHEASTERN BENT COUNTIES...

At 410 PM MDT, a severe thunderstorm was located 10 miles west of
Sweetwater Reservoir, or 24 miles northwest of Lamar, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
McClave, Sweetwater Reservoir, Hasty, John Martin Reservoir,
Neegronda Reservoir, Fort Lyon, and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3802 10277 3801 10315 3804 10317 3838 10318
      3848 10310 3842 10276
TIME...MOT...LOC 2210Z 312DEG 19KT 3831 10296 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
009 
WWUS55 KPUB 042226
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
426 PM MDT Fri Jul 4 2025

COC011-061-042236-
/O.CAN.KPUB.SV.W.0166.000000T0000Z-250704T2245Z/
Kiowa CO-Bent CO-
426 PM MDT Fri Jul 4 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA AND
NORTHEASTERN BENT COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail and 
gusty winds to 45 to 66 mph are still possible with this 
thunderstorm.

&&

LAT...LON 3802 10277 3801 10315 3804 10317 3838 10318
      3848 10310 3842 10276
TIME...MOT...LOC 2223Z 312DEG 19KT 3825 10288 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:32 PM MDT, 1 hour 25 minutes earlier. Its key messages:

  • Continued hot across the Plains through the forecast period, with upper 80s to mid to upper 90s across the Plains, and 80s for the San Luis Valley.
  • Thunderstorms, some strong to severe, possible across the region Saturday.
  • Active weather continues Monday through Thursday, with daily shower and thunderstorms changes.
Area forecast discussion, Jul 4, 2:32 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
232 PM MDT Fri Jul 4 2025

.KEY MESSAGES...

- Continued hot across the Plains through the forecast period,
  with upper 80s to mid to upper 90s across the Plains, and 80s
  for the San Luis Valley.

- Thunderstorms, some strong to severe, possible across the
  region Saturday.

- Active weather continues Monday through Thursday, with daily
  shower and thunderstorms changes.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 204 PM MDT Fri Jul 4 2025

Currently...thunderstorms have been developing across the Pikes
Peak Region early this afternoon, and tracking southeast. An
outflow boundary is currently track south, and will continue to
do so over the next couple of hours. Temperatures are hot across
the region, with 80s to mid 90s across the Plains, and upper 70s
over the San Luis Valley.

Rest of today and tonight...an upper level shortwave trough is
currently tracking across northeast Colorado, with energy south
into our Plains. This has help to generate the showers and
thunderstorms over the Pikes Peak Region. As the upper system
shifts eastward this evening, expect thunderstorms to spread
south and east, remaining north of a Colorado Springs to Kim
line. Moisture has been decreasing along the I-25 corridor,
with dewpoints falling into the 40s. Meanwhile, upper 50s to
near 60 dewpoints remain near the Kansas border. NAM and GFS
SBCAPE values of 700-1000 j/kg exist where the higher dewpoints
are, which may help a few thunderstorms become strong, to
possibly severe through this evening, mainly near the Kansas
border. Nickel size hail and wind gusts to 55 mph are possible,
with any storms that do become severe having hail larger than 1
inch in diameter and wind gusts in excess of 60 mph.

Outside of the thunderstorm threat area, an outflow boundary
will continue to track south across the Plains into this
evening. Northeasterly flow behind the boundary could cause wind
gusts of 25 to 30 mph for an hour or two as the boundary passes
south. This boundary should lose steam has it continues south,
with not much wind expected as it approaches the New Mexico
border later this evening.

Expect convection to shift east of the area by midnight, with
dry conditions prevailing into Saturday morning. Overnight lows
will remain mild, with 50s to lower 60s across the Plains, and
upper 40s across the San Luis Valley.

Saturday...the upper trough will continue east across the
Central Plains, while upper ridging moves into western Colorado.
An embedded upper wave in the northwest flow aloft is forecast
to drop across Colorado during the afternoon. Low level flow
will shift back southeasterly on the Plains, helping to keep
modest moisture across the Plains; dewpoints in the upper 40s to
mid 50s. This will lead to CAPE values in the 500-1000 j/kg
range by the afternoon, and when combined with the upper energy,
will help generate another round of showers and thunderstorms.
Expect initial development over the Pikes Peak Region and Raton
Mesa by early afternoon, with activity spreading southeast
across the Plains by late afternoon. Conditions will once again
be favorable for a few strong to possibly severe storms, with
gusty outflow winds and nickel size hail both possible.

Temperatures will be hot, with upper 80s to upper 90s across the
Plains, and mid 80s across the San Luis Valley.  Mozley

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 307 AM MDT Fri Jul 4 2025

Upper wave pushes from the nrn Rockies into the nrn plains Sun,
with hints of a weak cold front dropping south across ern CO
during the day. Best moisture Sun afternoon/evening will be
across the eastern plains, with air mass getting progressively
drier farther west toward the Continental Divide. Instability on
the plains east of I-25 increases to above 2000 J/KG in the
afternoon, while 0-6km shear rises into the 35-45 kt range as
mid level swly flow and surface s-se winds both increase. Expect
storms to fire over the eastern mountains/I-25 early the
afternoon, then strengthen as they move east across the plains
late afternoon/evening. SWODY3 has ern CO highlighted for a
marginal risk of severe storms, which looks reasonable. Similar
set-up for Mon, with again best coverage of storms spreading
from the eastern mountains in the afternoon to the southeast
plains by evening. Max temps both Sun/Mon will hang out within a
few degf of early July averages at most locations.

Upper ridge begins to rebuild starting Tue, though enough
moisture lingers for isolated to scattered storms again at many
locations, with lower wind shear/CAPE values arguing for weaker
storms. Generally hotter/drier Wed/Thu with upper ridge over the
srn Rockies, then hints of a nrn stream trough/cold front as
early as Fri, with an upturn in thunderstorm chances possible.
Max temps creep slightly above average Tue-Thu, then potentially
begin to fall slightly toward the end of the week.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 204 PM MDT Fri Jul 4 2025

KALS...VFR conditions forecast through the next 24 hours.

KCOS...generally VFR conditions through the next 24 hours.
Thunderstorms will remain likely through 23z this afternoon,
with gusty outflow winds, reduce CIGS and VIS all possible.
Another round of showers and thunderstorms is possible Saturday
afternoon, mainly after 21z.

KPUB...VFR conditions through the next 24 hours. An outflow
boundary looks to arrive after 22z, with northeasterly winds
gusting 20-25 kts possible. Winds will die off after the
boundary moves through. There is a low probability of a
thunderstorm on Saturday afternoon.  Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MOZLEY
LONG TERM...PETERSEN
AVIATION...MOZLEY
Hazardous weather outlook, Jul 4, 11:18 AM MDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1118 AM MDT Fri Jul 4 2025

COZ058>089-093>099-051730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1118 AM MDT Fri Jul 4 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are forecast to develop by early
afternoon across the Pikes Peak Region, then track southeast
across the Plains, mainly impacting areas north of a Colorado
Springs, to Springfield line, clearing into Kansas this evening.
Gusty outflow winds near 55 mph, along with nickel sized hail may
be possible with stronger storms. There is a low probability
(10-20 percent) that one or two of these storms could become
severe near the Kansas border this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered afternoon and evening thunderstorms are expected both
Sunday and Monday, with activity forming over the mountains in the
afternoon, then moving across the plains by the evening hours. All
thunderstorms both Sunday and Monday will be capable of producing
small hail, gusty winds to 50 mph, frequent cloud to ground
lightning and periods of moderate to heavy rainfall, and one or
two storms over the eastern plains may become strong to severe,
with hail to the size of quarters and winds gusts to 60 mph.
Storms will become weaker and more isolated from Tuesday into
the end of the week as moisture gradually diminishes across
southern Colorado.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

88/10

In the hours before

Special weather statement, Jul 4, 12:16 PM MDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1216 PM MDT Fri Jul 4 2025

COZ084-085-041845-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1216 PM MDT Fri Jul 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 1245 PM MDT...

At 1216 PM MDT, Doppler radar was tracking a strong thunderstorm near
Air Force Academy, or 9 miles north of Colorado Springs, moving
southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Air Force Academy, Falcon, Cimarron Hills, Peterson
Space Force Base, Gleneagle, and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3898 10489 3905 10481 3894 10449 3875 10469
TIME...MOT...LOC 1816Z 311DEG 12KT 3897 10480

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Local storm report, Jul 4, 12:24 PM MDT, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1224 PM MDT Fri Jul 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     Hail             2 E Air Force Academy   39.00N 104.83W
07/04/2025  M1.00 Inch       El Paso            CO   Trained Spotter

&&
Special weather statement, Jul 4, 12:47 PM MDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1247 PM MDT Fri Jul 4 2025

COZ084-085-041915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1247 PM MDT Fri Jul 4 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
115 PM MDT...

At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm over
Falcon, or 13 miles east of Colorado Springs, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eastern Colorado Springs, Schriever Space Force Base, Ellicott,
Falcon, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3887 10471 3904 10468 3894 10421 3868 10434
TIME...MOT...LOC 1846Z 291DEG 19KT 3891 10459

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 4, 1:11 PM MDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
111 PM MDT Fri Jul 4 2025

COZ084-085-041945-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
111 PM MDT Fri Jul 4 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 145 PM MDT...

At 110 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ellicott, or 21 miles east of Colorado Springs, moving east at 20
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm could continue to intensify and become severe.

Locations impacted include...
Yoder, Truckton, Ellicott, Rush, and Schriever Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3887 10461 3896 10460 3888 10407 3863 10420
TIME...MOT...LOC 1910Z 292DEG 18KT 3886 10443

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jul 4, 3:18 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
318 PM MDT Fri Jul 4 2025

COZ095-042145-
Western Kiowa County CO-
318 PM MDT Fri Jul 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN KIOWA COUNTY
THROUGH 345 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Arlington, or 31 miles north of La Junta, moving
east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Haswell, Arlington, and Blue Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3834 10349 3852 10349 3852 10302 3828 10308
      3828 10333
TIME...MOT...LOC 2117Z 287DEG 24KT 3842 10342

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Jul 4, 3:48 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Fri Jul 4 2025

COZ093-097-042230-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
348 PM MDT Fri Jul 4 2025

...Strong thunderstorms in Kiowa county will produce strong gusty
winds in Bent county, including John Martin Reservoir through 5 pm.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Boaters in John Martin Reservoir should be prepared for
         very strong winds of 50 mph.

Locations impacted include...
Las Animas, Hasty, John Martin Reservoir, Blue Lake, Fort Lyon, and
Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3809 10351 3825 10345 3824 10305 3798 10283
      3787 10336
TIME...MOT...LOC 2145Z 312DEG 20KT 3809 10365

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 12:16 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 4, 12:20 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
Jul 4, 12:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jul 4, 1:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 4, 3:18 PM MDTSpecial Weather StatementPUBKiowa27 min
Jul 4, 3:37 PM MDTSevere Thunderstorm WarningPUBKiowa23 min
Jul 4, 3:48 PM MDTSpecial Weather StatementPUBBent42 min
Jul 4, 4:25 PM MDTSpecial Weather StatementPUBKiowa35 min
Jul 4, 4:54 PM MDTSpecial Weather StatementPUBProwers36 min
Jul 4, 5:30 PM MDTSpecial Weather StatementPUBProwers45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.